# SDR DLM88090913

- Difficulty date: May 22, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 48,378 hours, 36,464 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5930495507
- Condition: Punctured
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP OTBD VANE HAS PUNCTURES AND GOUGES LWR INBD SIDE. REPAIRED LT INBD FLAP OTBD VANE LWR SURFACE DAMAGE IAW SRM 57-03D FIG 11.
